RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 3, Pages 453–463 (Mi mz8066)  

A class of inert semigroup rings

B. V. Tarasov


Abstract: A theorem of inertness for a class of semigroup rings is proved. An example showing that this class of rings is not totally inert is constructed.

Full text: PDF file (675 kB)

English version:
Mathematical Notes, 1977, 22:3, 742–748

Bibliographic databases:

UDC: 519.4
Received: 27.05.1976

Citation: B. V. Tarasov, “A class of inert semigroup rings”, Mat. Zametki, 22:3 (1977), 453–463; Math. Notes, 22:3 (1977), 742–748

Citation in format AMSBIB
\Bibitem{Tar77}
\by B.~V.~Tarasov
\paper A~class of inert semigroup rings
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 3
\pages 453--463
\mathnet{http://mi.mathnet.ru/mz8066}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480815}
\zmath{https://zbmath.org/?q=an:0366.20053}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 3
\pages 742--748
\crossref{https://doi.org/10.1007/BF02412506}


Linking options:
  • http://mi.mathnet.ru/eng/mz8066
  • http://mi.mathnet.ru/eng/mz/v22/i3/p453

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020